# SDR AALA202505282998

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737-8
- Aircraft serial: 44451
- Aircraft time: 16,398 hours, 6,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT HAND (AALA202505289015) AND AFT RIGHT HAND (AALA202505282998) OVERWING EMERGENCY DOOR BOTTOM EXIT SIGNS NOT ILLUMINATED. REMOVE AND REPLACED BATTERY PACK ON RIGHT SIDE ROW 16FED. PER AMM 33-51-06.
